# SDR QXEA2017030600089

- Difficulty date: February 24, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 624-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN SEAT TRACK AT Y 9.25 RT, BETWEEN BS 624.50 AND 668.90.  REPLACED THE SEAT TRACK WITH NEW IAW SRM 51-40-15-02-01, SRM 51-42-05-02-01, AND AMM 20-10-01-430-801.
